# SDR ASAA0410395

- Difficulty date: September 11, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 65671406
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON LONGITUDINAL BEAM.  REMOVED AND REPLACED LONGITUDINAL BEAM.  (M)
